Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Low grade fever, painful back, gas, stomach cramps. Why?

My daughter has had a low-grade fever up and down for the past 2 weeks. Over the past 24 hrs, she has had several episodes of screaming in pain (usually while laying down.) She says her back hurts, but the pain quickly moved to the stomach as she gags and belches repeatedly. I can see/feel her stomach cramping as she breathes. It takes 1-1.5hrs to calm her down each time. Any suggestions?
Asked On : Sat, 13 Apr 2013
Answers:  1 Views:  71
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response

You fail to mention her age.If she has been running fever for 2weeks and now the pain in tummy I guess you will have to get her examined by the doctor who could rule out various conditions like gastritis,kidney pain,appendicitis etc

Also a few investigations would be required at this stage like blood check,urine check and ultrasonography.

Take care
Answered: Fri, 19 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor